# SDR UALA2011032401400

- Difficulty date: March 23, 2011
- Submitted: March 25, 2011
- Operation: Air carrier
- Aircraft: N211UA
- Make and model: Boeing 777222
- Aircraft serial: 30217
- Aircraft time: 38,651 hours, 8,517 cycles
- Engine: Pwa PW4077
- System (JASC): 2424 · AC Regulator
- Part: Gcu
- Part number: 756603E
- Part serial: 134
- Condition: Faulty
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU NO GO ON LINE WITH GENERATORS.   AIR OUTPUT OK.  NO TIME TO TS.  REPLACED APU GEN CONTROL UNIT PER AMM.  TEST OK, OPERATIONAL CHECK OKAY.
